# SDR CA011031006

- Difficulty date: September 26, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Misinstalled
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) SELECTING GEAR UP,  THE CREW GOT RED LIGHT FOR NOSE GEAR & TRANSITION LIGHT IN GEAR HANDLE.  RETURNED FOR LANDING.  NOSE  GEAR DOWN INDICATION ABOUT 30 SECONDS LATER THAN MAIN GEAR.EARLY INDICATION OF THE NOSE GEAR FORWARD DOORS DID NOT FULLY OPEN DURING GEAR RETRACITON.  EVIDENT OF GEAR HITTING THE DOORS IN TRANSIT.  THE NOSE GEAR DOWNLOCK SENSORS & THE PSEU WAS REPLACED.  FORWARD NLG DOOR REPAIRED.  SYSTEM RTS CARRIED OUT AND AIRCRAFT RETURN TO SERVICE.FOUND:  NLG PROXIMITY SENSORS,   IMPROPERLY CRIMPED,  THE CRIMP WAS NOT ON THE BARREL OF THECONTACT PIN BUT ACTUALLY CAUGHT PART OF THE BARREL AND PART OF THE WIRE INSULATION.
